# SDR AWXA200300712

- Difficulty date: June 18, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 52,994 hours, 20,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001101
- Condition: Discharged
- Location: L-2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT - DURING 4-DAY CHECK FOUND THE EMERGENCY FLASHLIGHT AT L2 DOOR STATION INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT AT L2 DOOR, OPERATIONAL CHECK WAS GOOD.
